# SDR HNAA2021122000603

- Difficulty date: December 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 46,637 hours, 43,187 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDIS  651     56-10  2575592  18DEC21  CLT  CLOSE
      SUSPECTED CRACK IN CAPTAINS WINDSHIELD
                                          32539    00 SMS
FACT  18DEC21  14:56  CLT
            INSPECTED IAW PPG CMM 56-10-01 FOUND TO BE SCRATCH WITHIN LIMITS NO ACTION REQUIRED.  OK FOR SERVICE
